# SDR AALA200802519A

- Difficulty date: November 13, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 59,047 hours
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 15830AB
- Condition: Failed
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - INFLIGHT DTW TO DFW - CREW REPORTED LOSS OF CREW OXYGEN.  LANDED STL WITHOUT INCIDENT.  REPLACED PRESSURE REGULATOR FOR CAPTAINS OXYGEN AND REPLACED OXYGEN BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
